# SDR DL72W952983

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SKIN CORRODED BELOW LEVELING COMPOUND OB OF STR 28R  FWD OF STA 1050.  REPAIRED PER SRM 53-10-3, FIG 3.
